We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE
OR

Find using OpenURL

Buy This Issue

Restriction of Fourier transforms to curves and related oscillatory integrals

From: American Journal of Mathematics
Volume 131, Number 2, April 2009
pp. 277-311 | 10.1353/ajm.0.0044

Abstract

Abstract:

We prove sharp endpoint results for the Fourier restriction operator associated to nondegenerate curves in ${\Bbb R}^d$, $d\ge 3$, and related estimates for oscillatory integral operators. Moreover, for some larger classes of curves in ${\Bbb R}^d$ we obtain sharp uniform $L^p\to L^q$ bounds with respect to affine arclength measure, thereby resolving a problem of Drury and Marshall.



You must be logged in through an institution that subscribes to this journal or book to access the full text.

Shibboleth

Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.